MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; HEAD, HUMERAL, NEUTRAL, 54-26

ENCORE MEDICAL L.P. DJO SURGICAL; HEAD, HUMERAL, NEUTRAL, 54-26
Catalog Number 520-54-026
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Laxity (4526)
Date of Event 07/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Complaint - aseptic loosening.
 
Additional Manufacturer Narrative
See d2a, d4, d10, h4, h6, h10 and h11.Complaint has been evaluated and is similar to report number 1644408-2021-01355; 520-42-120, s810 - device loosening if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
HEAD, HUMERAL, NEUTRAL, 54-26
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key22734495
Report Number1644408-2025-01069
Device Sequence Number15729370
Product Code KWS
UDI-Device Identifier00888912145251
UDI-Public00888912145251
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K112069
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number520-54-026
Device Lot Number942C1087A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-36-101 LOT: 869C1452; 533-01-002 LOT: 010Y1110
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale